MathSciNet Relay Station
MathSciNet bibliographic data
MR2661746 39A30
Zayed, E. M. E.; El-Moneam, M. A. On the rational recursive sequence $x_{n+1}=Ax_n+Bx_{n-k}+\frac{\beta x_n+\gamma x_{n-k}}{Cx_n+Dx_{n-k}}$. Acta Appl. Math. 111 (2010), no. 3, 287–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement